Open your mind and awaken your soul with this full day of unique offerings, self-care, stress relief, community connection and conscious practice.
Hosted by a carefully curated group of expert facilitators from a variety of backgrounds who will educate and enlighten you with empowering skills, tools and positive mindsets that will integrate into your life, so that you will become a more confident, happier self-empowered version of you.
- 9:00am - Opening Ceremony
- 9:45 am - Deeply transformative meditation - 60 mins
- 10:45 am Chai time- 15 mins.
- 11.00 am Emotional Health Workshop - 60mins
- 12:00 pm Physical Health Workshop - 45 mins.
- 12:45 pm Lunch
lunch break 1.5 hours
Enjoy a delicious healthy lunch at one of Bondi's best restaurants. You will also have enough time for a swim or a walk, so you can energetically integrate your morning experiences.
- 2:15 pm Creative Therapy Workshop
- 3:30 Tea Break
- 3:45 pm Sound Therapy Workshop
- 4:45 pm Closing Meditation.
- 5:15 pm Gratitude Circle
- 5:30 Close
dates, times & location
April 23rd 2023
9:00am till 5:30pm
Sydney - Bondi Pavillion
- All cancellations will be moved to next available retreat.
- Not redeemable for cash, gifts or prizes.
- The exact schedule of the day may vary from that advertised.
- Additional costs may be associated with optional activities on the day.